MAUDE Adverse Event Report: BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM

BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM
Model Number 434887
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of an ellis type iii perforation in the distal lad.The perforation occurred during implantation of a des.After protamine was given and balloon dilatation was performed, the pk papyrus was introduced, but it was difficult to deliver the device to the distal lad.During attempt to deliver, the wire came back, was readvanced and then able to deliver the pk papyrus successfully.

Brand Name
PK PAPYRUS US 2.5/15
Common Device Name
COVERED CORONARY STENT SYSTEM
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key25027052
Report Number8043892-2026-04083
Device Sequence Number21397663
Product Code NIV
UDI-Device Identifier07640130447158
UDI-Public(01)07640130447158(17)270924(10)09251062
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number434887
Device Lot Number09251062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown